I have been quite ill in the last week with sickness and...toilet frequenting (for lack of spelling). Also I took two or three of my pills quite late due to not taking the packet with me. Today i've had a small amount of bloody discharge...is this due to my taking the pills late, or something more sinister? Thanks!
Posts: 15 | From: England | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.